Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567085
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alexander Zabrodsky
Title: Hopf spaces
Additional book information: Mathematics Studies, No. 22, North-Holland, Amsterdam, 1976, x + 223 pp., $18.50.

References [Enhancements On Off] (What's this?)

  • J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20–104. MR 141119, DOI 10.2307/1970147
  • J. M. Boardman and R. M. Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics, Vol. 347, Springer-Verlag, Berlin-New York, 1973. MR 0420609
  • A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics, Vol. 304, Springer-Verlag, Berlin-New York, 1972. MR 0365573
  • Peter Hilton, Guido Mislin, and Joe Roitberg, Localization of nilpotent groups and spaces, North-Holland Mathematics Studies, No. 15, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1975. MR 0478146
  • Heinz Hopf, Über die Topologie der Gruppen-Mannigfaltigkeiten und ihre Verallgemeinerungen, Ann. of Math. (2) 42 (1941), 22–52 (German). MR 4784, DOI 10.2307/1968985
  • J. R. Hubbuck, On homotopy commutative $H$-spaces, Topology 8 (1969), 119–126. MR 238316, DOI 10.1016/0040-9383(69)90004-4
  • S. Y. Husseini, The topology of classical groups and related topics, Gordon and Breach Science Publishers, New York-London-Paris, 1969. MR 0267601
  • I. M. James, Bibliography on $H$-spaces, $H$-Spaces (Actes Réunion Neuchâtel, 1970) Lecture Notes in Mathematics, Vol. 196, Springer, Berlin, 1971, pp. 137–156. MR 0281203
  • J. M. Boardman and R. M. Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics, Vol. 347, Springer-Verlag, Berlin-New York, 1973. MR 0420609
  • J. P. May, Infinite loop space theory, Bull. Amer. Math. Soc. 83 (1977), no. 4, 456–494. MR 451235, DOI 10.1090/S0002-9904-1977-14318-8
  • John Milnor, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430–436. MR 77932, DOI 10.2307/1970012
  • John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211–264. MR 174052, DOI 10.2307/1970615
  • Mamoru Mimura, Ronald C. O’Neill, and Hirosi Toda, On $p$-equivalence in the sense of Serre, Jpn. J. Math. 40 (1971), 1–10. MR 305399, DOI 10.4099/jjm1924.40.0_{1}
  • James Stasheff, $H$-spaces from a homotopy point of view, Lecture Notes in Mathematics, Vol. 161, Springer-Verlag, Berlin-New York, 1970. MR 0270372
  • 15.
    J. Stasheff, Review of [2] and [9], Math. Reviews 54 (1977), #8623 a, b, 1220-1222.

    Review Information:

    Reviewer: Martin Arkowitz
    Journal: Bull. Amer. Math. Soc. 84 (1978), 929-934
    DOI: https://doi.org/10.1090/S0002-9904-1978-14537-6